Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
como

VITAMIN C LIKE CRAZY

Recommended Posts

getting impossibly high amounts of vitamin C for goin on 3 days now

will this help my acne?

Share this post


Link to post
Share on other sites

I certainly hope you aren't dosing yourself that much. I don't think vit c has acne-fighting properties except in the wound healing part.

Share this post


Link to post
Share on other sites

Taking too much of any vitamin is extremely bad for you. You get scurvy by not getting too much vitamin C; too much and it doesn't increase the antioxidant effects of vitamin c, you can get kidney stone related problems, nauseua, an increase in oxygen demand from muscles, other vitamins in the body will be reduced and it will even act as a "pro-oxidant" if taken too much regularly, promoting some forms of cancer, heart disease and other problems that the right amount of vitamin c will help contain.

Share this post


Link to post
Share on other sites

ODing on vitamin c is almost impossible... however, there is no need to take too much. Once your body gets the necessary amount, you won't absorb anymore.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×